# SDR 08FDEA02985

- Difficulty date: July 19, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727233
- Aircraft serial: 22038
- Aircraft time: 42,262 hours, 26,602 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: 651950861
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG UPPER COWL, BRACKET CRACKED AT FWD O/B LOWER CORNER REMOVED AND REPLACED CRACKED SEGMENT, PAINTED AFFECTED AREA OF COWLING.  REF SRM 51-30-2 PG 2, MM 51-20-151-7 PG1-5.  THIS IS CLASSIFIED AS A MINOR REPAIR.
